MathSciNet Relay Station
MathSciNet bibliographic data
MR474389 (57 #14031) 58E99 (35J60)
Uhlenbeck, K. Regularity for a class of non-linear elliptic systems. Acta Math. 138 (1977), no. 3-4, 219–240.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement